# SDR R61A201608010469

- Difficulty date: August 1, 2016
- Submitted: August 13, 2016
- Operation: Air carrier
- Aircraft: N637RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000051
- Aircraft time: 33,155 hours, 20,558 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Insert
- Part number: SL23343C2
- Condition: Corroded
- Location: Floor Panel
- Part time: 33,155 hours, 20,558 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED CORROSION ON FLOOR PANEL 225CLF FORWARD GIRT BAR PLATE INSERTS. MAINTENANCE REMOVED AND REPLACED THE GIRT BAR PLATE INSERTS IAW AMM 25-00-17.
